# SDR ZZDA2012132

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 200, LONG 24L, CRACKED.  ACCOMPLISHED FUSELAGE SKIN DOUBLER REPAIR PER B717 SRM 53-03-01, 57-10-04,  51-41-10.
